Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2001, Volume 41, Number 10, Pages 1467–1473 (Mi zvmmf1269)  

Partial inversion of a singular Cauchy integral and a logarithmically singular integral defined on a set of intervals in the eigenmode problem for a coplanar waveguide

A. S. Aref'ev, V. A. Neganov

Povolzhskiy State University of Telecommunications and Informatics

Full text: PDF file (1079 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2001, 41:10, 1393–1399

Bibliographic databases:
UDC: 519.642.7
MSC: Primary 65R20; Secondary 45E05, 78M15, 45E10, 78A50
Received: 05.06.2000
Revised: 19.02.2001

Citation: A. S. Aref'ev, V. A. Neganov, “Partial inversion of a singular Cauchy integral and a logarithmically singular integral defined on a set of intervals in the eigenmode problem for a coplanar waveguide”, Zh. Vychisl. Mat. Mat. Fiz., 41:10 (2001), 1467–1473; Comput. Math. Math. Phys., 41:10 (2001), 1393–1399

Citation in format AMSBIB
\Bibitem{AreNeg01}
\by A.~S.~Aref'ev, V.~A.~Neganov
\paper Partial inversion of a singular Cauchy integral and a logarithmically singular integral defined on a set of intervals in the eigenmode problem for a coplanar waveguide
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2001
\vol 41
\issue 10
\pages 1467--1473
\mathnet{http://mi.mathnet.ru/zvmmf1269}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1882262}
\zmath{https://zbmath.org/?q=an:1030.65133}
\transl
\jour Comput. Math. Math. Phys.
\yr 2001
\vol 41
\issue 10
\pages 1393--1399


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1269
  • http://mi.mathnet.ru/eng/zvmmf/v41/i10/p1467

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:198
    Full text:78
    References:51
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021